Volume 22, Number 4, October-December 2016
Special Issue in honor of Jean-Michel Coron for his 60th birthday
|Page(s)||1370 - 1381|
|Published online||05 August 2016|
- D.R. Adamsn, A note on Riesz potentials. Duke Math. J. 42 (1975) 765–778. [CrossRef] [MathSciNet] [Google Scholar]
- J.M. Ball, Finite time blow-up in nonlinear problems. Nonlinear evolution equations. Proc. of Sympos., Univ. Wisconsin, Madison, Wis., 1977. Academic Press, New York-London (1978) 189–205. [Google Scholar]
- P. Baras and L. Cohen, Complete blow-up after Tmax for the solution of a semilinear heat equation. J. Funct. Anal. 71 (1987) 142–174. [CrossRef] [MathSciNet] [Google Scholar]
- S. Blatt and M. Struwe, An analytic framework for the supercritical Lane–Emden equation and its gradient flow. Int. Math. Res. Notices 2015 (2015) 2342–2385. [Google Scholar]
- S. Blatt and M. Struwe, Boundary regularity for the supercritical Lane–Emden heat flow. Calc. Var. 54 (2015) 2269–2284. Publisher’s erratum. Calc. Var. 54 (2015) 2285. [CrossRef] [MathSciNet] [Google Scholar]
- H. Brezis and T. Cazenave, A nonlinear heat equation with singular initial data. J. Anal. Math. 68 (1996) 277–304. [CrossRef] [MathSciNet] [Google Scholar]
- A. Friedman, Partial differential equations. Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London (1969). [Google Scholar]
- H. Fujita, On the blowing up of solutions of the Cauchy Problem for ut = Δu + u1 + α. J. Fac. Sci. Univ. Tokyo Sect. I 13 (1996) 109–124. [Google Scholar]
- V.A. Galaktionov and J.L. Vazquez, Continuation of blowup solutions of nonlinear heat equations in several space dimensions. Commun. Pure Appl. Math. 50 (1997) 1–67. [CrossRef] [Google Scholar]
- D.D. Joseph and T.S. Lundgren, Quasilinear Dirichlet problems driven by positive sources. Arch. Rational Mech. Anal. 49 (1972/73) 241–269. [CrossRef] [MathSciNet] [Google Scholar]
- S. Kaplan, On the growth of solutions of quasi-linear parabolic equations. Commun. Pure. Appl. Math. 16 (1963) 305–330. [CrossRef] [Google Scholar]
- H. Koch and D. Tataru, Well-posedness for the Navier–Stokes equations. Adv. Math. 157 (2001) 22–35. [CrossRef] [MathSciNet] [Google Scholar]
- T. Lamm, F. Robert and M. Struwe, The heat flow with a critical exponential nonlinearity. J. Funct. Anal. 257 (2009) 2951–2998. [CrossRef] [MathSciNet] [Google Scholar]
- H. Matano and F. Merle, Classification of type I and type II behaviors for a supercritical nonlinear heat equation. J. Funct. Anal. 256 (2009) 992–1064. [CrossRef] [MathSciNet] [Google Scholar]
- M.E. Taylor, Analysis on Morrey spaces and applications to Navier–Stokes and other evolution equations. Commun. Partial Differ. Equ. 17 (1992) 1407–1456. [Google Scholar]
- F.B. Weissler, Existence and non-existence of global solutions for a semilinear heat equation. Israel J. Math. 38 (1981) 29–40. [CrossRef] [MathSciNet] [Google Scholar]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.